Q. From a year, why is my penis not getting hard like before?

Answered by
Dr. Ashaq Hussain Parrey
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 07, 2017

Hi doctor,

I am a 50 year old male, and I am diabetic. From the last year, my penis when erect is not as hard as it used to be. Please help.

#

Hello,

Welcome to icliniq.com.

I went through your post.

  • You can also discuss with your endocrinologist or physician who is treating your diabetes regarding phosphodiaesterase inhibitors like Tadalafil or Sildenafil.

Regards.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

Thank you doctor,

I just got transferred to another city, so going back to my doctor is not possible. If I send you my last blood report and prescription given by my doctor, can you suggest medicines? Thanks and regards.

#

Hi,

Welcome back to icliniq.com.

  • If you can provide me your blood pressure readings, blood suger lavel, HbA1C, tell me what drugs you are taking, and whether your heart's status is fine, then it will be possible for me to suggest if you can take phosphodiesterase inhibitors or not.

Revert with more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

Thank you doctor,

I am uploading my last prescription, which includes various reports. Please advise.

#

Hi,

Welcome back to icliniq.com.

  • Your blood sugar is on the higher side in the last three months. With average blood glucose of more than 200, you also have possibly hyperthyroidism, for which you are taking Neomercazole and you have vitamin D deficiency.
  • I would suggest starting low dose of phosphodiaesterase inhibitors like Vasosure 20 mg (Sildenafil), half an hour before going to bed and see how you respond to it.

For more information consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician

Thank you doctor,

For how many days do I need to take this?

#

Hi,

Welcome back to icliniq.com.

  • I suggest taking it for a week, and also start vitamin B complex simultaneously like Becosules, once a day. Consult a specialist doctor, discuss with him or her and start taking the medicines after their consent.

For further queries consult an internal medicine physician online --> https://icliniq.com./ask-a-doctor-online/internal-medicine-physician


Was this answer helpful?

 | 

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Is diabetes medicine needed if HbA1c is 7.5?

Query: Hello doctor, I am a 52 year old female. One year before I went to a diabetologist and took glucose tolerance test. Here is the result, fasting - 128 mg/dL, 1 hour - 340 mg/dL, 2 hour - 196 mg/dL. Doctor prescribed medicine for a month but after that I did not take any medication. Now I would...  Read Full »

Diabetes and Eyes

Article Overview: Diabetes is one of the leading cause for permanent blindness. It is very essential for us to know to avoid the complications of diabetes. Micro-vascular complications will involve eyes, kidneys and nerves in common. But early detection and prevention will avoid permanent disability. Read Article


Dr. Pratap Vgm
Diabetologist

"EYES are the most beautiful organs created by nature which enables us to have vision. It is very important factor for individuals to be independent in their life" Diabetes is a metabolic syndrome entity which is characterized by hyperglycemia, high blood pressure and dyslipedemia. It causes variou...  Read Article

Also Read


Holiday Season During the Pandemic
Most of us wonder if there is a way to celebrate the holiday season during the COVID-19 pandemic safely. Here are some i...  Read more»
What should I take to relieve Flagyl induced constipation?
Hello doctor, I am a 29-year-old female. I am trying to overcome constipation caused by the Flagyl antibiotic, and I do...  Read more»
How long should my dad continue the same dosage of medicines after a stent surgery?
Hello doctor, My father had a heart stent operation six months ago. Doctor prescribed some medicines, and still, he is u...  Read more»

Ask your health query to a doctor online?

Ask an Internal Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.